# SDR CA190524020

- Difficulty date: May 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Corroded
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MINOR CORROSION UNDER THE ANTENNA AT F.S 1031 TO F.S 1051 BETWEEN STRINGERS 26R AND 27 CENTER. (TC# 20190524020)
